# SDR DALA2016050203723

- Difficulty date: April 29, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT, FLOOR SUPPORT BS 1616, LBL 3, BILGE AREA.   R & R FLOOR SUPPORT, FABRICATED  THE NEW FLOOR SUPPORT, TREATED,  PRIMED AND TOP-COAT IAW SRM 51-40-02, 53-60-04, AND 51-10-02.
